MathSciNet Relay Station
MathSciNet bibliographic data
MR2402033 (2009c:11080) 11G05 (11Y50)
Flynn, E. V.; Grattoni, C. Descent via isogeny on elliptic curves with large rational torsion subgroups. J. Symbolic Comput. 43 (2008), no. 4, 293–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement